Analytic theory of singular difference equations

George D. Birkhoff Cambridge, Mass., USA W. J. Trjitzinsky Harvard University, Harvard, USA

TBD mathscidoc:1701.33798

Acta Mathematica, 60, (1), 1-89, 1933.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Cited by 81 ]
@inproceedings{george1933analytic,
  title={Analytic theory of singular difference equations},
  author={George D. Birkhoff, and W. J. Trjitzinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203101456672507},
  booktitle={Acta Mathematica},
  volume={60},
  number={1},
  pages={1-89},
  year={1933},
}
George D. Birkhoff, and W. J. Trjitzinsky. Analytic theory of singular difference equations. 1933. Vol. 60. In Acta Mathematica. pp.1-89. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203101456672507.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved